MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF2514C103E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant iis stent graft system was implanted as part of the advance study for the treatment of an abdominal aortic aneurysm.It was reported during the index procedure, the patient experienced high intraoperative blood loss attributed to the failure of the non mdt percutaneous closure device.The non-mdt device failed on the left side.An additional two closure devices were placed which seemed to show hemostasis.The wire of the device was then pulled and pressure held, but bleeding continued.An artery cut down and open repair was preformed, which led to elevated blood loss due to the patient's habitus and fragile tissues.As a result of the complications, the patient required prolonged existing hospitalization from (b)(6) 2024, to (b)(6) 2024.The site assessed the intraoperative blood loss as having a causal relationship to the index procedure and not device related or related to underlying patient condition.The sponsor assessed the the intraoperative blood loss as having a causal relationship to the index procedure and not device related or related to underlying patient condition.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e tlw1620c93e, serial/lot #: (b)(6), ubd: 31-mar-2024, udi#: (b)(4); product id: etlw1620c93e, serial/lot #: (b)(6), ubd: 05-sep-2024, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5; additional information received : it was reported the estimated blood loss (ebl) was 1500mls.The patients hb was 10.9 g/dl on the day of the procedure and decreased to 8.7 g/dl two days later.No blood transfusion was required.During the procedure, a interposition bypass graft from distal external iliac artery onto the profunda femoral artery with re implantation of the sfa using a 8mm non mdt prosthetic graft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18991258
Report Number9612164-2024-01506
Device Sequence Number19569863
Product Code MIH
UDI-Device Identifier00643169439986
UDI-Public00643169439986
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Model NumberESBF2514C103E
Device Catalogue NumberESBF2514C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/24/2024
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite